Skip to Main content Skip to Navigation
Journal articles

On the error bounds of nonconforming finite elements

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/inria-00543188
Contributor : Daniela Capatina <>
Submitted on : Monday, December 6, 2010 - 9:54:42 AM
Last modification on : Friday, February 12, 2021 - 3:24:56 AM

Links full text

Identifiers

Collections

Citation

Shipeng Mao, Z.C. Shi. On the error bounds of nonconforming finite elements. Science in China Series A: Mathematics, Springer Verlag, 2010, 53 (11), pp.2917-2926. ⟨10.1007/s11425-010-3120-x⟩. ⟨inria-00543188⟩

Share

Metrics

Record views

139